# SDR DHL2003752500

- Difficulty date: January 6, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN FLOORBEAM SUPPORT STRAP CRACKED AT BS 328 0 (SEEN FROM BELOW).  CABIN FLOORBEAM SUPPORT STRAP AT BS 328 BL 0 CRACKED IN HALF OUT OF LIMITS IAW B-727 SRM 53-10-1.  FABRICATED REPAIR STRAP FROM 7075-T6 .050 SIZE 2.5 X 8 INCH PO 900489 IAW B-727 SRM 53-10-2 FIG 7 AND 51-40-3 FIG 6.  TREATED, PRIMED PART AND AREA IAW B-727 SRM 51-10-2.  INSTALLED REPAIR IAW B-727 SRM 51-40-3 FIG 1.
